Alert archive / Iowa / Wind Chill Warnings in 2022
Wind Chill Warning 1, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind chill warning at Jan 25, 2022, 1:31 PM CST for 7 counties in Iowa. It took effect at Jan 25, 2022, 9:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2022, 1:31 PM CST (19:31 UTC)
- In effect from
- Jan 25, 2022, 9:00 PM CST
- Expired
- Jan 26, 2022, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Quad Cities, IA
Counties Benton County, IA, Buchanan County, IA, Delaware County, IA, Dubuque County, IA, Jackson County, IA, Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
904 WWUS43 KDVN 251931 WSWDVN URGENT - WINTER WEATHER MESSAGE National Weather Service Quad Cities IA IL 131 PM CST Tue Jan 25 2022 IAZ040>042-051>054-260345- /O.NEW.KDVN.WC.W.0001.220126T0300Z-220126T1800Z/ /O.EXT.KDVN.WC.Y.0006.000000T0000Z-220126T0300Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, and Maquoketa 131 PM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 35 below zero. For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Portions of east central and northeast Iowa. * WHEN...For the Wind Chill Warning, from 9 PM this evening to noon CST Wednesday. For the Wind Chill Advisory, until 9 PM CST this evening. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Wind chills will be warmer than 20 below in many areas this afternoon before dropping below with sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ063>068-076-077-ILZ009-015-260345- /O.EXT.KDVN.WC.Y.0006.000000T0000Z-220126T1500Z/ Iowa-Johnson-Cedar-Clinton-Muscatine-Scott-Keokuk-Washington- Whiteside-Rock Island- Including the cities of Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Sterling, Moline, and Rock Island 131 PM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Very cold wind chills. Wind chills of 20 to 30 below zero. * WHERE...Portions of east central and southeast Iowa and northwest Illinois. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...Wind chills will be warmer than 20 below in many areas this afternoon before dropping below with sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ078-087>089-098-099-ILZ016>018-024>026-034-035-MOZ009-010- 260345- /O.CON.KDVN.WC.Y.0007.220126T0200Z-220126T1500Z/ Louisa-Jefferson-Henry IA-Des Moines-Van Buren-Lee-Henry IL- Bureau-Putnam-Mercer-Henderson-Warren-Hancock-McDonough-Scotland- Clark- Including the cities of Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 131 PM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills of 15 to 25 below zero. * WHERE...Portions of northeast Missouri, southeast Iowa and north central, northwest and west central Illinois. * WHEN...From 8 PM this evening to 9 AM CST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...Wind chills will be warmer than 20 below in many areas this afternoon before dropping below with sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ001-002-007-260345- /O.CON.KDVN.WC.Y.0006.000000T0000Z-220126T1800Z/ Jo Daviess-Stephenson-Carroll- Including the cities of Galena, Freeport, and Mount Carroll 131 PM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WHAT...Very cold wind chills. Wind chills of 20 to 30 below zero. * WHERE...Stephenson, Jo Daviess and Carroll Counties. * WHEN...Until noon CST Wednesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Wind chills will be warmer than 20 below in many areas this afternoon before dropping below with sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ www.weather.gov/dvn
4 follow-up statements
246 WWUS43 KDVN 260235 WSWDVN URGENT - WINTER WEATHER MESSAGE National Weather Service Quad Cities IA IL 835 PM CST Tue Jan 25 2022 IAZ040>042-051>054-261045- /O.EXP.KDVN.WC.Y.0006.000000T0000Z-220126T0300Z/ /O.CON.KDVN.WC.W.0001.220126T0300Z-220126T1800Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, and Maquoketa 835 PM CST Tue Jan 25 2022 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of east central and northeast Iowa. * WHEN...For the Wind Chill Warning, from 9 PM this evening to noon CST Wednesday. For the Wind Chill Advisory, until 9 PM CST this evening. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ IAZ063>068-076-077-ILZ009-015-261045- /O.CON.KDVN.WC.Y.0006.000000T0000Z-220126T1500Z/ Iowa-Johnson-Cedar-Clinton-Muscatine-Scott-Keokuk-Washington- Whiteside-Rock Island- Including the cities of Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Sterling, Moline, and Rock Island 835 PM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Very cold wind chills. Wind chills of 20 to 30 below zero. * WHERE...Portions of east central and southeast Iowa and northwest Illinois. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ078-087>089-098-099-ILZ016>018-024>026-034-035-MOZ009-010- 261045- /O.CON.KDVN.WC.Y.0007.000000T0000Z-220126T1500Z/ Louisa-Jefferson-Henry IA-Des Moines-Van Buren-Lee-Henry IL- Bureau-Putnam-Mercer-Henderson-Warren-Hancock-McDonough-Scotland- Clark- Including the cities of Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 835 PM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills of 15 to 25 below zero. * WHERE...Portions of northeast Missouri, southeast Iowa and north central, northwest and west central Illinois. * WHEN...From 8 PM this evening to 9 AM CST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ001-002-007-261045- /O.CON.KDVN.WC.Y.0006.000000T0000Z-220126T1800Z/ Jo Daviess-Stephenson-Carroll- Including the cities of Galena, Freeport, and Mount Carroll 835 PM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WHAT...Very cold wind chills. Wind chills of 20 to 30 below zero. * WHERE...Stephenson, Jo Daviess and Carroll Counties. * WHEN...Until noon CST Wednesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ www.weather.gov/dvn
633 WWUS43 KDVN 260927 WSWDVN URGENT - WINTER WEATHER MESSAGE National Weather Service Quad Cities IA IL 327 AM CST Wed Jan 26 2022 IAZ040>042-051>054-261730- /O.CON.KDVN.WC.W.0001.000000T0000Z-220126T1800Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, and Maquoketa 327 AM CST Wed Jan 26 2022 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of east central and northeast Iowa. * WHEN...Until noon CST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ IAZ063>068-076-077-ILZ009-015-261500- /O.CON.KDVN.WC.Y.0006.000000T0000Z-220126T1500Z/ Iowa-Johnson-Cedar-Clinton-Muscatine-Scott-Keokuk-Washington- Whiteside-Rock Island- Including the cities of Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Sterling, Moline, and Rock Island 327 AM CST Wed Jan 26 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Portions of east central and southeast Iowa and northwest Illinois. * WHEN...Until 9 AM CST this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ078-087>089-098-099-ILZ016>018-024>026-034-035-MOZ009-010- 261500- /O.CON.KDVN.WC.Y.0007.000000T0000Z-220126T1500Z/ Louisa-Jefferson-Henry IA-Des Moines-Van Buren-Lee-Henry IL- Bureau-Putnam-Mercer-Henderson-Warren-Hancock-McDonough-Scotland- Clark- Including the cities of Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 327 AM CST Wed Jan 26 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Portions of northeast Missouri, southeast Iowa and north central, northwest and west central Illinois. * WHEN...Until 9 AM CST this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ001-002-007-261730- /O.CON.KDVN.WC.Y.0006.000000T0000Z-220126T1800Z/ Jo Daviess-Stephenson-Carroll- Including the cities of Galena, Freeport, and Mount Carroll 327 AM CST Wed Jan 26 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Stephenson, Jo Daviess and Carroll Counties. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ www.weather.gov/dvn
502 WWUS43 KDVN 261453 WSWDVN URGENT - WINTER WEATHER MESSAGE National Weather Service Quad Cities IA IL 853 AM CST Wed Jan 26 2022 IAZ063>068-076-077-ILZ009-015-261600- /O.EXP.KDVN.WC.Y.0006.000000T0000Z-220126T1500Z/ Iowa-Johnson-Cedar-Clinton-Muscatine-Scott-Keokuk-Washington- Whiteside-Rock Island- Including the cities of Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Sterling, Moline, and Rock Island 853 AM CST Wed Jan 26 2022 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... Temperatures will continue rising into the single digits above zero this morning, along with light winds. Wind chills will no longer pose a hazard so the wind chill advisory will be allowed to expire at 9 am. $$ IAZ078-087>089-098-099-ILZ016>018-024>026-034-035-MOZ009-010- 261600- /O.EXP.KDVN.WC.Y.0007.000000T0000Z-220126T1500Z/ Louisa-Jefferson-Henry IA-Des Moines-Van Buren-Lee-Henry IL- Bureau-Putnam-Mercer-Henderson-Warren-Hancock-McDonough-Scotland- Clark- Including the cities of Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 853 AM CST Wed Jan 26 2022 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... Temperatures will continue rising into the single digits above zero this morning, along with light winds. Wind chills will no longer pose a hazard so the wind chill advisory will be allowed to expire at 9 am. $$ IAZ040>042-051>054-261800- /O.CON.KDVN.WC.W.0001.000000T0000Z-220126T1800Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, and Maquoketa 853 AM CST Wed Jan 26 2022 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of east central and northeast Iowa. * WHEN...Until noon CST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ ILZ001-002-007-261800- /O.CON.KDVN.WC.Y.0006.000000T0000Z-220126T1800Z/ Jo Daviess-Stephenson-Carroll- Including the cities of Galena, Freeport, and Mount Carroll 853 AM CST Wed Jan 26 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Stephenson, Jo Daviess and Carroll Counties. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Haase www.weather.gov/dvn
400 WWUS43 KDVN 261749 WSWDVN URGENT - WINTER WEATHER MESSAGE National Weather Service Quad Cities IA IL 1149 AM CST Wed Jan 26 2022 IAZ040>042-051>054-261900- /O.EXP.KDVN.WC.W.0001.000000T0000Z-220126T1800Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, and Maquoketa 1149 AM CST Wed Jan 26 2022 ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... With temperatures rising through the single digits above zero into the afternoon, the threat for hazardous wind chills has ended. Therefore, the wind chill warning will be allowed to expire at noon. $$ ILZ001-002-007-261900- /O.EXP.KDVN.WC.Y.0006.000000T0000Z-220126T1800Z/ Jo Daviess-Stephenson-Carroll- Including the cities of Galena, Freeport, and Mount Carroll 1149 AM CST Wed Jan 26 2022 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... With temperatures rising through the single digits above zero into the afternoon, the threat for hazardous wind chills has ended. Therefore, the wind chill advisory will be allowed to expire at noon. $$ Haase www.weather.gov/dvn
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind chill warning went out at Jan 25, 11:08 AM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Jan 25, 11:08 AM CST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1108 AM CST Tue Jan 25 2022
...18Z AVIATION UPDATE...
.SYNOPSIS...
Issued at 300 AM CST Tue Jan 25 2022
06z data has the arctic high over the northern Plains while a cold
front ran from the Mid-Atlantic region into the southern Plains. Dew
points were at or below zero from the western Great Lakes into the
northern Plains. Dew points were above zero from the eastern Great
Lakes into the central Plains.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 300 AM CST Tue Jan 25 2022
CHANGES: The current wind chill advisory has been extended until 12
PM Wednesday. Parts of this advisory 'might' be upgraded to a
warning later today.
NEW: A second wind chill advisory has been issued from 8 PM tonight
until 9 AM Wednesday for areas south of a line from Tampico, IL to
Sigourney, IA.
Dry but very cold conditions will be seen today through tonight as
arctic high pressure moves through the Midwest. Lows tonight may
approach records in some locations. Refer to the climate section for
specific information.
.LONG TERM...(Wednesday through Monday)
ISSUED AT 300 AM CST Tue Jan 25 2022
Wednesday
Main Message: Bitterly cold conditions are expected early in the
morning with temperatures in the single digits and teens below
zero, and even some pockets of 20 below or colder in the north and
northwest.
A Wind Chill Advisory is in effect for the entire area, dropping
off at 9 AM in the counties south of the I-80 corridor and at 12
PM for counties roughly along and north of I-80. Parts of the
advisory may need to be upgraded to a Wind Chill Warning with
values close to 30 below zero. However, since winds will be light,
confidence is too low to go with a warning at this stage.
After such a cold start to the day, temperatures will be slow to
recover, only reaching the single digits and teens by the
afternoon. Wind chills will improve significantly though, with
values "warming" to the single digits above and below zero.
Increasing southerly winds will lead to rising temperatures
into the teens to low 20s overnight.
Thursday and Friday
A brief warm up is forecast for Thursday with highs in the 30s.
An arctic front will pass through during the afternoon/evening
and may be accompanied by flurries or patchy light snow, but
moisture looks fairly limited. Behind the front, temperatures will
fall below normal again with highs in the teens to low 20s on
Friday and lows in the single digits above and below zero Friday
night.
Saturday through Monday
The forecast is dry for this upcoming weekend into early next
week as significant 500mb height rises overspread the Midwest.
After temperatures in the 20s Saturday, the model blend has values
reaching the mid 30s to low 40s south of I-80 by next Monday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
ISSUED AT 1105 AM CST Tue Jan 25 2022
VFR conditions expected through the period, as a ridge of surface high
pressure traverses the region. NW winds 6-12 kts will become
light and variable tonight, then shift from S/SW Wednesday and
increase 6-12 kts toward 18z.
&&
.CLIMATE...
ISSUED AT 300 AM CST Tue Jan 25 2022
Record Lows for January 26...
Moline.........-22 in 2019
Cedar Rapids...-18 in 1936 and previous years
Dubuque........-20 in 2019 and previous years
Burlington.....-15 in 1904
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Chill Advisory until noon CST Wednesday for Benton-Buchanan-
Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
Keokuk-Linn-Muscatine-Scott-Washington.
Wind Chill Advisory from 8 PM this evening to 9 AM CST Wednesday
for Des Moines-Henry IA-Jefferson-Lee-Louisa-Van Buren.
IL...Wind Chill Advisory until noon CST Wednesday for Carroll-Jo
Daviess-Rock Island-Stephenson-Whiteside.
Wind Chill Advisory from 8 PM this evening to 9 AM CST Wednesday
for Bureau-Hancock-Henderson-Henry IL-McDonough-Mercer-
Putnam-Warren.
MO...Wind Chill Advisory from 8 PM this evening to 9 AM CST Wednesday
for Clark-Scotland.
&&
SYNOPSIS...08
SHORT TERM...08
LONG TERM...Uttech
AVIATION...McClure
CLIMATE...08Hazardous weather outlook, Jan 25, 5:27 AM CST, 8 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 527 AM CST Tue Jan 25 2022 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-261130- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 527 AM CST Tue Jan 25 2022 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Dangerous wind chills of 20 to 30 below zero will be seen today north of a Sigourney, Iowa to Tampico, Illinois line. Tonight into Wednesday dangerous wind chills of 20 to 30 below zero will be seen across the entire area. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Wednesday night into Thursday wind chills of zero to 10 below are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 3:27 AM CST | Wind Chill Advisory | DVN | Des Moines, Henry, Jefferson, Lee, Louisa, Van Buren | 30 hr |
Nearby
Wind Chill Warnings in Iowa, 2022Every wind chill warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.